Home UK ASIAN NEWS Numbing medicine turns a woman’s blood blue – NBC2 News

Numbing medicine turns a woman’s blood blue – NBC2 News

27

News

A 25-year-old woman found out a numbing agent she was using for a toothache was turning her blood blue.

Thursday, September 19th 2019, 9:24 AM EDT

Updated:

Thursday, September 19th 2019, 9:34 AM EDT

Image

CNN – A 25-year-old woman found out a numbing agent she was using for a toothache was turning her blood blue.

The woman went to an emergency department in Providence, Rhode Island, complaining of generalized weakness, fatigue, and shortness of breath.

physicians Otis Warren and Benjamin Blackwood wrote about the case in the New England Journal of Medicine.

They attributed the blueness to a numbing agent the woman was using, which deadens nerve endings in the skin.

The two physicians wrote she had used large amounts of topical benzocaine the night before for a toothache.

© Copyright 2019 WBBH/WZVN (Waterman Broadcasting). All rights reserved.

Most Popular Stories 

Let’s block ads! (Why?)

Source link